# SDR SWAA2023112815984

- Difficulty date: October 30, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BODY STATION 663.75 SUPPORT ANGLE LOCATED AT RBL 25.00 AT MAIN WHEEL WELL COMPARTME 2023-661580<[01] REPLACED SUPPORT ANGLE LOCATED ON BODY STATION 663.75 & RBL 25.0 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 51-10-02.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOCATED ON BODY STATION 663.75 & RBL 25.0 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 51-10-02. 'SEE INDIVIDUAL SIGNOFFS BELOW'.;[03] COMPLETE TASK CERTIFIED
